MathSciNet Relay Station
MathSciNet bibliographic data
MR499136 (80c:53064) 53C40 (58D10)
Källén, Anders Isometric embedding of a smooth compact manifold with a metric of low regularity. Ark. Mat. 16 (1978), no. 1, 29–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement